MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE POS FEM AUG SZ 6 8MM; KNEE FEMORAL ACCESSORY

DEPUY IRELAND - 9616671 ATTUNE POS FEM AUG SZ 6 8MM; KNEE FEMORAL ACCESSORY
Model Number 1549-06-002
Medical Device Problem Codes Loss of or Failure to Bond (1068); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Insufficient Information (4580)
Date of Event 11/21/2022
Type of Reportable Event Serious Injury
Event or Problem Description
3rd revision.Attune revision femur loosening.
 
Additional Manufacturer Narrative
Product complaint #(b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information, which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained, that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Additional information received states that on (b)(6) 2021, the patient had a debridement, one-step relocation with the implementation of ptg attune revision to address possible aseptic loosening of the femoral component.There was no mention of the manufacturer of the components removed during the procedure.The patella was retained.No tibial tray stays in place and in this case often twice bone to bone and bone to implant loosening interface due to infection.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: the device associated with this report was not returned to depuy synthes for evaluation.Review of the x-ray evidence was not able to confirm the complaint.In order to confirm loosening, a series of chronological x-rays is needed.No other defects were identified.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records (mre) was not performed.

Brand Name
ATTUNE POS FEM AUG SZ 6 8MM
Common Device Name
KNEE FEMORAL ACCESSORY
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kate karberg
700 orthopaedic dr
warsaw, IN 46580
3035526892
MDR Report Key15914601
Report Number1818910-2022-24267
Device Sequence Number17258054
Product Code JWH
UDI-Device Identifier10603295383086
UDI-Public10603295383086
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 12/05/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1549-06-002
Device Catalogue Number154906002
Device Lot NumberJ7694Y
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/21/2022
Supplement Date Received by Manufacturer12/07/2022
12/14/2022
02/10/2023
Initial Report FDA Received Date12/05/2022
Supplement Report FDA Received Date12/13/2022
12/28/2022
02/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/17/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE CRS FEMORAL LT SZ 6 CEM.; ATTUNE CRS RP INSRT SZ 6 6MM.; ATTUNE DIST FEM AUG SZ 6 4MM.; ATTUNE DIST FEM AUG SZ 6 4MM.; ATTUNE POS FEM AUG SZ 6 4MM.; ATTUNE POS FEM AUG SZ 6 8MM.; ATTUNE REV CEM STM 16X80MM DNI.; ZIMMER CEMENT (UNK MANUFACTURER).
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR
Patient SexMale